# SDR 95ZZZX4146

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246SS
- Make and model: Bag BAE146100A
- Aircraft serial: E1003
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Vlv Act
- Part number: HTE210014
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 5,275 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 349 - GEAR HANDLE SELECTED DOWN 3 TIMES BEFORE GEAR DROPPED.  RED HANDLE LIGHT CAME ON.  REMOVED AND REPLACED ELECTRICAL GEAR SELECTOR VALVE ACTUATOR C/W BAE MM SUPPLEMENT PAGE 32-30-17.  S/N OFF 8916B160.  S/N ON 7816B177/H.
